# SDR HAIHEEA9550

- Difficulty date: April 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N134AE
- Make and model: Bolkms BK117B2
- Aircraft serial: 7237
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: 1179405403
- Condition: Defective
- Location: Fuel Qty
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL QTY #2 SUPPLY INTERMITTENTLY DROPS TO ZERO.  MAIN TANK DROPPED TO ZERO ALSO.
